Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Discomfort under left breast bone, fatigue, light headed. Taking Lipitor. History of reflux. Reason?

Last couple of days I have been experiencing mild discomfort under my left breast bone, I have been working in the yard quite extensively in 90 degree temps, also noticed extreme fatigue and when I bend over I do get light headed,this pretty much lasted the whole day yesterday,and when I went to bed the symptoms subsided, and today I feel pretty decent.Male age 57,take 10mg lipitor per day, do not drink but smoke half a pack of cigarettes a day.I have had yearly physicals, and ekg s, and do have a history of reflux .
Asked On : Fri, 25 May 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Thanks for writing in.

It’s not necessarily what you are eating that is causing your acid reflux – it could very well be what you are doing after you eat. if your job requires you to bend over all the time then this can precipitate acid reflux. It can increase the pressure in your abdomen, which could lead to an increase in acid reflux. You must take your pills for acid reflux regularly and avoid bending over at your job especially after heavy meals.

Hope this helps
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor